MAUDE Adverse Event Report: ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number T15 HEXALOBE, ISO, CANN.
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that when the surgeon was removing an old 5.0 compression screw, the tips of 2 of the drivers broke.All fragments were located and removed with use of x-ray.Additional information provided (b)(6) 2021: the procedure being performed was 5.0 headless screw removal.The part and lot number of the device was not provided as has now been discarded.The drivers that were broke in the case will be returned for evaluation.

Brand Name
T15 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12123159
Report Number1220246-2021-03359
Device Sequence Number11136330
Product Code LXH
UDI-Device Identifier00888867263765
UDI-Public00888867263765
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT15 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8750-03
Device Lot Number1392105
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/06/2021
Patient Sequence Number1